Alert archive / New Jersey / Winter Storm Watches in 2025

Winter Storm Watch 1, NWS Philadelphia/Mount Holly

January 4, 20254 states

NWS Philadelphia/Mount Holly issued this winter storm watch at Jan 4, 2025, 2:09 AM EST for 4 states. It took effect at Jan 6, 2025, 1:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 4, 2025, 2:09 AM EST (07:09 UTC)
In effect from
Jan 6, 2025, 1:00 AM EST
Expired
Jan 5, 2025, 2:05 AM EST
In force
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Ocean County, NJ, Salem County, NJ, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Dover AFB radar (KDOX), 73 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2025-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2025-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1559 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

578 
WWUS41 KPHI 040709
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
209 AM EST Sat Jan 4 2025

DEZ001>004-MDZ012-015-019-020-NJZ016-021>025-042015-
/O.NEW.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/
New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen
Annes-Talbot-Caroline-Salem-Cumberland-Atlantic-Cape May-Atlantic
Coastal Cape May-Coastal Atlantic-
Including the cities of Dover, Chestertown, Hammonton, Ocean
City, Centreville, Atlantic City, Millville, Pennsville,
Wilmington, Rehoboth Beach, Georgetown, Easton, Cape May Court
House, and Denton
209 AM EST Sat Jan 4 2025

...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE 
MONDAY NIGHT...

* WHAT...Heavy snow possible. Total snow accumulations between 5 and 
  9 inches possible.

* WHERE...Portions of central, northern, and southern Delaware, 
  northeast Maryland, and southern New Jersey.

* WHEN...From late Sunday night through late Monday night.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Monday morning and evening commutes.

* ADDITIONAL DETAILS...Snow will overspread the region late Sunday 
  night and intensify through midday Monday. It will then gradually 
  taper off Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

NJZ017>020-026-027-PAZ070-071-101-102-104-042015-
/O.NEW.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/
Gloucester-Camden-Northwestern Burlington-Ocean-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Eastern Montgomery-
Including the cities of Mount Holly, Long Beach Island, Camden,
Oxford, West Chester, Philadelphia, Lansdale, Kennett Square,
Moorestown, Jackson, Cherry Hill, Wharton State Forest,
Glassboro, Media, Honey Brook, and Norristown
209 AM EST Sat Jan 4 2025

...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE 
MONDAY NIGHT...

* WHAT...Heavy snow possible. Total snow accumulations between 3 and 
  6 inches possible.

* WHERE...Portions of southern New Jersey and southeast Pennsylvania.

* WHEN...From late Sunday night through late Monday night.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Monday morning and evening commutes.

* ADDITIONAL DETAILS...Snow will overspread the region late Sunday 
  night and intensify through midday Monday. It will then gradually 
  taper off Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

RCM
2 follow-up statements
718 
WWUS41 KPHI 041933
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
233 PM EST Sat Jan 4 2025

DEZ001>004-MDZ012-015-019-020-NJZ016-021>025-050900-
/O.CON.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/
New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen
Annes-Talbot-Caroline-Salem-Cumberland-Atlantic-Cape May-Atlantic
Coastal Cape May-Coastal Atlantic-
Including the cities of Chestertown, Ocean City, Dover, Atlantic
City, Georgetown, Millville, Rehoboth Beach, Centreville,
Pennsville, Easton, Denton, Cape May Court House, Hammonton, and
Wilmington
233 PM EST Sat Jan 4 2025

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT 
THROUGH LATE MONDAY NIGHT...

* WHAT...Heavy snow possible. Total snow accumulations between 5 and 
  10 inches possible.

* WHERE...Portions of central, northern, and southern Delaware, 
  northeast Maryland, and southern New Jersey.

* WHEN...From late Sunday night through late Monday night.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Monday morning and evening commutes.

* ADDITIONAL DETAILS...Snow will overspread the region late Sunday 
  night and intensify through midday Monday. It will then gradually 
  taper off Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

NJZ017>020-026-027-PAZ070-071-101-102-104-050900-
/O.CON.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/
Gloucester-Camden-Northwestern Burlington-Ocean-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Eastern Montgomery-
Including the cities of Philadelphia, Cherry Hill, Moorestown,
Wharton State Forest, Honey Brook, West Chester, Glassboro,
Media, Long Beach Island, Oxford, Lansdale, Kennett Square,
Norristown, Camden, Jackson, and Mount Holly
233 PM EST Sat Jan 4 2025

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT 
THROUGH LATE MONDAY NIGHT...

* WHAT...Heavy snow possible. Total snow accumulations between 3 and 
  6 inches possible.

* WHERE...Portions of southern New Jersey and southeast Pennsylvania.

* WHEN...From late Sunday night through late Monday night.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Monday morning and evening commutes.

* ADDITIONAL DETAILS...Snow will overspread the region late Sunday 
  night and intensify through midday Monday. It will then gradually 
  taper off Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

Fitzsimmons
803 
WWUS41 KPHI 050705
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
205 AM EST Sun Jan 5 2025

DEZ002>004-MDZ012-015-019-020-052015-
/O.UPG.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/
/O.NEW.KPHI.WS.W.0001.250106T0300Z-250107T0900Z/
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-
Including the cities of Denton, Easton, Rehoboth Beach,
Centreville, Chestertown, Georgetown, and Dover
205 AM EST Sun Jan 5 2025

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM 
EST TUESDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 5 and 
  10 inches. The snow may mix with sleet and freezing rain for a 
  time, producing a light glaze.

* WHERE...Portions of central and southern Delaware and northeast 
  Maryland.

* WHEN...From 10 PM this evening to 4 AM EST Tuesday.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  will impact the Monday morning and evening commutes.

* ADDITIONAL DETAILS...Snow will overspread the region late Sunday 
  night and intensify through Monday morning, potentially coming 
  down in excess of 1 inch per hour. The mixture potential with 
  freezing rain and sleet will occur Monday afternoon as 
  precipitation begins to lighten. It will then change back to all 
  snow before gradually tapering off Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

DEZ001-NJZ016-021-023-024-052015-
/O.UPG.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/
/O.NEW.KPHI.WS.W.0001.250106T0600Z-250107T0600Z/
New Castle-Salem-Cumberland-Cape May-Atlantic Coastal Cape May-
Including the cities of Millville, Ocean City, Wilmington,
Pennsville, and Cape May Court House
205 AM EST Sun Jan 5 2025

...WINTER STORM WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM EST 
TUESDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 4 and 
  8 inches.

* WHERE...In Delaware, New Castle County. In New Jersey, Atlantic 
  Coastal Cape May, Cape May, Cumberland, and Salem Counties.

* WHEN...From 1 AM Monday to 1 AM EST Tuesday.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  will impact the Monday morning and evening commutes.

* ADDITIONAL DETAILS...Snow will overspread the region late Sunday 
  night and intensify through Monday morning, potentially coming 
  down in excess of 1 inch per hour. It will then gradually taper 
  off Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

NJZ017-018-022-025-027-PAZ070-102-052015-
/O.UPG.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/
/O.NEW.KPHI.WS.W.0001.250106T0600Z-250107T0600Z/
Gloucester-Camden-Atlantic-Coastal Atlantic-Southeastern
Burlington-Delaware-Eastern Chester-
Including the cities of Media, Camden, Cherry Hill, West Chester,
Atlantic City, Hammonton, Kennett Square, Wharton State Forest,
and Glassboro
205 AM EST Sun Jan 5 2025

...WINTER STORM WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM EST 
TUESDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 3 and 
  6 inches.

* WHERE...Portions of southern New Jersey and southeast Pennsylvania.

* WHEN...From 1 AM Monday to 1 AM EST Tuesday.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  will impact the Monday morning and evening commutes.

* ADDITIONAL DETAILS...Snow will overspread the region late Sunday 
  night and intensify through Monday morning, potentially coming 
  down at rates approaching 1 inch per hour for a brief period. It 
  will then gradually taper off Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

NJZ019-020-026-PAZ071-101-104-052015-
/O.UPG.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/
/O.NEW.KPHI.WW.Y.0002.250106T0600Z-250107T0300Z/
Northwestern Burlington-Ocean-Coastal Ocean-Philadelphia-Western
Chester-Eastern Montgomery-
Including the cities of Honey Brook, Lansdale, Long Beach Island,
Jackson, Moorestown, Norristown, Oxford, Mount Holly, and
Philadelphia
205 AM EST Sun Jan 5 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST MONDAY...

* WHAT...Snow expected. Total snow accumulations between 2 and 4 
  inches.

* WHERE...Portions of southern New Jersey and southeast Pennsylvania.

* WHEN...From 1 AM to 10 PM EST Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the Monday morning and evening commutes.

* ADDITIONAL DETAILS...Snow will overspread the region late Sunday 
  night and intensify through Monday morning. It will then gradually 
  taper off Monday afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

PAZ060-103-106-052015-
/O.NEW.KPHI.WW.Y.0002.250106T0600Z-250107T0300Z/
Berks-Western Montgomery-Lower Bucks-
Including the cities of Doylestown, Morrisville, Pottstown,
Reading, and Collegeville
205 AM EST Sun Jan 5 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST MONDAY...

* WHAT...Snow expected. Total snow accumulations between 2 and 4 
  inches.

* WHERE...Berks, Lower Bucks, and Western Montgomery Counties.

* WHEN...From 1 AM to 10 PM EST Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the Monday morning and evening commutes.

* ADDITIONAL DETAILS...Snow will overspread the region late Sunday 
  night and intensify through Monday morning. It will then gradually 
  taper off Monday afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

RCM

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter storm watch went out at Jan 3, 9:56 PM EST, 4 hours 13 minutes earlier.

Area forecast discussion, Jan 3, 9:56 PM EST, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
956 PM EST Fri Jan 3 2025

.SYNOPSIS...
A weak disturbance will pass through this evening bringing a chance
for some light snowfall to portions of the area. High pressure will
then build into the region over the weekend. Another low pressure
system will approach the Mid-Atlantic region early Monday into
Monday night, bringing a more widespread potential for snowfall.
Behind this system, cold and dry high pressure will prevail across
the region through the end of next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 950pm tonight, the Winter Weather Advisory was allowed to
expire as snowfall has largely ended for most of the region. A
few isolated snow showers remain possible overnight, but any
additional accumulations are expected to be minimal. The greater
threat overnight will be the potential for icy roads and
sidewalks as temperatures drop into the mid-20s and any snowmelt
from earlier in the day refreezes.

The base of an upper trough lies over the eastern Great lakes and
Ohio Valley an a strong shortwave moving into the base of the trough
will spin off a weak area of low pressure near the Delmarva
Peninsula. This low passes off the Mid-Atlantic coast this evening,
and then a strong cold front follows behind late tonight as the
trough works its way through the Northeast. Arctic high pressure
over central Canada digs down into the central United States, and an
Arctic air mass spreads into the region

The strong cold front to the west passes through the region from
west to east, and will be offshore after midnight tonight. Although
surface high pressure begins to build in from the west, a closed
upper low remains over eastern Canada with an upper trough extending
down into the Mid-Atlantic. Strong shortwaves will pass through the
region on Saturday. This will bring clouds through the region during
the day. Lake Effect snow will develop off of Lake Ontario and Lake
Erie. Although accumulating snow will stay well north of the
southern Poconos, the shortwaves may be strong enough to spark off
some flurries over the northern areas in the afternoon. A tight
northwest pressure gradient develops over the area late tonight and
Saturday with northwest winds 15 to 20 mph with 30 to 35 mph gusts.

Strong cold air advection will be underway starting tonight. Lows
tonight will be in the teens in the southern Poconos and otherwise
lows will be in the low to mid 20s. Wind chill values tonight will
be down into the teens. Highs on Saturday will be in the low to mid
30s with wind chill values in the teens and low 20s.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Saturday night and Sunday will feature the transition between
systems as high pressure over the Tennessee Valley shifts off the
Southeast coast on Sunday. Skies will be mostly clear/sunny during
this period with west-northwest winds around 15-25 mph. Lows on
Saturday night will bottom out in the teens/low 20s with highs on
Sunday topping out in the upper 20s to mid 30s.

Our attention then turns to the winter storm potential that will
impact the Mid-Atlantic region late Sunday night through Monday,
possibly lingering into Monday night. A potent shortwave ejecting
out of the Rocky Mountain region will develop into a closed low as
it slides across the Central Plains. This closed low will undergo
cyclogenesis and lead to a surface low developing while tracking
through the Central US on Sunday night. The surface low will
continue to track due east crossing somewhere between the southern
Delmarva and eastern North Carolina by Monday afternoon.

The biggest challenge that still persists at this time is with
regard to the track of the surface low and where it will be as it
crosses through the area. While the majority of ensemble guidance
has shown a southern shift over the past 12-24 hours with QPF,
looking at the overall atmosphere aloft including jet dynamics and
mesoscale features, it seems that the overall consensus of the track
seems to be too far south. Depending on the strength of the system
as it approaches and confluence that lingers over the Northeast US,
will simply determine how far north the snow shield reaches. Have
started to see some waffling back and forth with the 12Z guidance,
so don't completely buy the entire southern shift. Unfortunately,
there is still a lot of uncertainty amongst global guidance, where
the greatest potential for higher-level impacts remains over the
southern-half of the forecast area.

With all this in mind, the forecast this afternoon features a
solution that incorporates warning level snowfall for areas around
Philadelphia and points south. The highest snowfall amounts will end
up being located within a frontogenetic band where SLRs will be
locally higher under an area of enhanced snowfall. The confidence is
rather low on where this FGEN band will set-up over the region
though. Based on latest 700-850 mb frontogenesis progs, the greatest
likelihood will be somewhere between the Philly metro and central
Delaware. In fact, some of the hi-res guidance that has come in this
afternoon shows a warm nose between 850-925 mb that creeps northward
during the day on Monday into portions of the Eastern Shore of
Maryland and southern Delaware. This would result in some potential
mixing issues in the form of sleet and/or freezing rain which will
drastically undercut snow totals, with the heaviest snow totals
located just north of the mixing line.

Upon discussion with neighboring offices and given the overall
uncertainty, have opted to not issue any Winter Weather headlines
with this forecast package. In terms of snowfall amounts, our
initial forecast is for a 4-6 inch snowfall event for areas on a
line from I-76 to I-195 and points south, including the Philadelphia
metro. Within this area, will be a localized maxima of 6-8+ inches
depending on where the frontogenetic banding sets up. Between the
I-80 and I-76/I-195 corridor, expecting totals in the 2-4 inch
range with totals less than 2 inches to the north of I-80. There
will be a sharp northern gradient to the snowfall due to confluence
and dry air off to the north, so some of these totals may be slightly
too high.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
In wake of departing system, the Northeast US and Mid-Atlantic
region will be situated within a deep longwave trough aloft.
Expansive Canadian high pressure will build over the Central US and
gradually work its way east through the end of the week, resulting
in dry conditions through the period. Although it will be dry, this
will allow a colder airmass to pour into our region. On average,
temperatures will be roughly 10 degrees below average. With
northwest flow continuing, winds should remain breezy for much of
the period. This will result in wind chills in the teens/20s during
the day, with single digits at night.

&&

.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight....Temporary sub-VFR conditions as SN ends 00Z through
02Z this evening, mainly for I-95 terminals and south & east.
Otherwise, prevailing VFR. W winds around 10 kt, becoming NW 10
to 15 kt with 20 to 25 kt gusts late tonight. Low confidence.

Saturday...VFR. NW winds 15 to 20 kt with 25 to 30 kt, though
gusts could be as high as 35 kt. Moderate confidence.

Outlook...

Saturday night through Sunday...VFR. No significant weather expected.

Sunday night through Monday night...Sub-VFR conditions probable.
Snow likely. Snow may become heavy at times on Monday.

Tuesday through Wednesday...VFR. No significant weather expected.

&&

.MARINE...
A Gale Warning is in effect for all waters for tonight through
Saturday. A strong cold front moves across the waters this evening.
W winds 10 to 15 kt with gusts up to 25 kt will turn NW and increase
to 15 to 25 kt with 35 to 40 kt late tonight, and those winds will
continue into Saturday. Seas 3 to 5 feet.

VSBY restrictions in rain/snow through this evening.

Outlook...

Saturday night through Sunday...Lingering gale force conditions
possible early Saturday night. Otherwise, SCA conditions likely
through Sunday due to elevated winds/seas.

Sunday night through Monday...No marine headlines expected. Periods
of snow and/or rain likely.

Monday night through Wednesday...SCA conditions probable with a
slight chance of gale force gusts over the Atlantic coastal waters.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 6 PM EST Saturday for ANZ430-431-450>455.

&&

SYNOPSIS...Deal/DeSilva
NEAR TERM...MJL/MPS
SHORT TERM...DeSilva
LONG TERM...DeSilva
AVIATION...DeSilva/MJL/MPS
MARINE...DeSilva/MPS

In the hours before

Local storm report, Jan 3, 9:34 PM EST, 4 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
934 PM EST Fri Jan 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     Snow             Bridgeville             38.74N 75.60W
01/03/2025  M0.8 Inch        Sussex             DE   Mesonet

&&

NG
Local storm report, Jan 3, 9:40 PM EST, 4 hours 29 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
940 PM EST Fri Jan 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Snow             East Nantmeal Twp       40.12N 75.72W
01/03/2025  M0.5 Inch        Chester            PA   Trained Spotter

            Elevation of 685 feet.

0530 PM     Snow             Hockessin               39.79N 75.69W
01/03/2025  M0.2 Inch        New Castle         DE   Trained Spotter

            Measured on the grass.

0541 PM     Snow             Jennersville            39.82N 75.87W
01/03/2025  M0.7 Inch        Chester            PA   Public

0544 PM     Snow             Glenmoore               40.09N 75.77W
01/03/2025  M0.5 Inch        Chester            PA   Trained Spotter

0545 PM     Snow             Delran                  40.02N 74.95W
01/03/2025  M0.4 Inch        Burlington         NJ   NWS Employee

0556 PM     Snow             East Nottingham Twp.    39.76N 75.98W
01/03/2025  M0.8 Inch        Chester            PA   Trained Spotter

0600 PM     Snow             Hilltown Twp            40.34N 75.26W
01/03/2025  M0.3 Inch        Bucks              PA   Trained Spotter

0600 PM     Snow             Washington Twp          39.75N 75.08W
01/03/2025  M0.4 Inch        Gloucester         NJ   Trained Spotter

0600 PM     Snow             Upper Dublin Twp        40.15N 75.20W
01/03/2025  M0.5 Inch        Montgomery         PA   Public

0615 PM     Snow             Fox Chase               40.07N 75.08W
01/03/2025  M0.4 Inch        Philadelphia       PA   Trained Spotter

0615 PM     Snow             1 SW Freehold           40.25N 74.28W
01/03/2025  M0.5 Inch        Monmouth           NJ   Trained Spotter

0620 PM     Snow             Trenton Mercer Airport  40.28N 74.81W
01/03/2025  M0.4 Inch        Mercer             NJ   ASOS

0620 PM     Snow             0.6 NNE Hamilton Square 40.24N 74.65W
01/03/2025  M0.5 Inch        Mercer             NJ   Trained Spotter

0626 PM     Snow             West Caln Twp           40.01N 75.86W
01/03/2025  M0.8 Inch        Chester            PA   Trained Spotter

0640 PM     Snow             Bayville                39.91N 74.15W
01/03/2025  M0.2 Inch        Ocean              NJ   Public

0656 PM     Snow             Mount Laurel            39.93N 74.89W
01/03/2025  M0.2 Inch        Burlington         NJ   Trained Spotter

0700 PM     Snow             Mount Holly WFO         40.01N 74.82W
01/03/2025  M0.2 Inch        Burlington         NJ   Official NWS Obs

0704 PM     Snow             Reading Regional Airpor 40.38N 75.97W
01/03/2025  M0.4 Inch        Berks              PA   ASOS

0719 PM     Snow             Huffs Church            40.44N 75.61W
01/03/2025  M0.2 Inch        Berks              PA   Public

0757 PM     Snow             Haddon Township         39.91N 75.04W
01/03/2025  M0.2 Inch        Camden             NJ   Trained Spotter

0806 PM     Snow             East Coventry Twp       40.20N 75.62W
01/03/2025  M0.4 Inch        Chester            PA   Trained Spotter

0823 PM     Snow             Bridgeville             38.74N 75.60W
01/03/2025  M1.6 Inch        Sussex             DE   Public

0849 PM     Snow             Furlong                 40.30N 75.08W
01/03/2025  M0.3 Inch        Bucks              PA   Trained Spotter

0917 PM     Snow             1 SSE Northampton Twp   40.20N 75.00W
01/03/2025  M0.5 Inch        Bucks              PA   NWS Employee

0933 PM     Snow             Bridgeville             38.74N 75.60W
01/03/2025  M0.8 Inch        Sussex             DE   Mesonet

&&
Special weather statement, Jan 3, 9:41 PM EST, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
941 PM EST Fri Jan 3 2025

DEZ001-002-MDZ012-015-019-020-NJZ013-015>027-PAZ070-071-101>106-
040600-
New Castle-Kent-Kent MD-Queen Annes-Talbot-Caroline-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
Including the cities of Wilmington, Dover, Chestertown,
Centreville, Easton, Denton, Freehold, Trenton, Pennsville,
Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson,
Millville, Hammonton, Cape May Court House, Ocean City,
Atlantic City, Long Beach Island, Wharton State Forest, Media,
Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square,
Collegeville, Pottstown, Norristown, Lansdale, Chalfont,
Perkasie, Morrisville, and Doylestown
941 PM EST Fri Jan 3 2025

...ICY CONDITIONS POSSIBLE WITH SNOW MELT REFREEZING TONIGHT...

Snow that melted on roadways and sidewalks earlier today may
refreeze as temperatures fall into the mid-20s overnight, leading
to potentially slippery conditions.

A few isolated snow showers also remain possible overnight. While
any additional accumulations will be light, any untreated road
surfaces or sidewalks may become slippery.

If traveling tonight, slow down, use caution, and allow for extra
time. If a surface looks wet, it could be icy!

MJL
Local storm report, Jan 3, 9:46 PM EST, 4 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
946 PM EST Fri Jan 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     Snow             Upper Darby             39.96N 75.27W
01/03/2025  M0.4 Inch        Delaware           PA   Public

&&

NG
Local storm report, Jan 4, 12:56 AM EST, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1256 AM EST Sat Jan 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     Snow             Philadelphia Internatio 39.88N 75.22W
01/04/2025  M0.0 Inch        Philadelphia       PA   ASOS

&&

RCM
Local storm report, Jan 4, 12:57 AM EST, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1257 AM EST Sat Jan 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     Snow             Trenton Mercer Airport  40.28N 74.81W
01/04/2025  M0.4 Inch        Mercer             NJ   ASOS

&&

RCM

Nearby

Winter Storm Watches in New Jersey, 2025Winter Storm Watches in Maryland, 2025Winter Storm Watches in Pennsylvania, 2025Every winter storm watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.